# SDR C2XA07IA101

- Difficulty date: April 26, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 4,279 hours, 2,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE GALLEY EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
